# SDR CALA2025040103378

- Difficulty date: March 26, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 74,725 hours, 27,747 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200024
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO (2) CRACKS FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 101.90 : CRACK (1):- 27 " FROM FRONT SPAR , I/B ROW; CRACK LENGTH : 0.468". CRACK (2):-36" FROM FRONT SPAR,I/B ROW; CRACK LENGTH:0.343". (REF AAR N/R 9944665) ESFR ENTRY ESFR ENTRY COMPLETED REPAIRED RIGHT HORIZ STAB LOWER SKIN CRACK DAMAGE AT STA 101.90 IN REF SRM 55-10-01-2R-11. FIGURE 204. MATERIAL USED, DOUBLER 2024T3 0.090" AND FILLERS 2024T3 0.071" PO# 2045953 AND PO# 4307485. TREATED AND PRIMED IN REF SRM 51-20-01 AND AMM 51-21-72.
